On the coupled BEM and FEM for a nonlinear exterior Dirichlet problem in R2.
Numerische Mathematik, Tome 61 (1992) no. 3, pp. 171-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite element methods, nonlinear exterior Dirichlet problem, Laplace equation, coupling method, monotone operator equation, asymptotic error estimates, strong convergence, asymptotic rate of convergence, boundary elements
@article{NUMA_1992__61_3_133617,
author = {Gabriel N. Gatica and George C. Hsiao},
title = {On the coupled {BEM} and {FEM} for a nonlinear exterior {Dirichlet} problem in {R2.}},
journal = {Numerische Mathematik},
pages = {171--214},
year = {1992},
volume = {61},
number = {3},
zbl = {0741.65084},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133617/}
}
Gabriel N. Gatica; George C. Hsiao. On the coupled BEM and FEM for a nonlinear exterior Dirichlet problem in R2.. Numerische Mathematik, Tome 61 (1992) no. 3, pp. 171-214. http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133617/